Research Repository

H₂ Output-Feedback Control With Finite Multiple Measurement Information

Ahn, CK, Shi, Peng ORCID: 0000-0003-2668-7616 and Li, H (2018) H₂ Output-Feedback Control With Finite Multiple Measurement Information. IEEE Transactions on Automatic Control, 63 (8). 2588 - 2595. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: discrete-time systems; H2FMMOFC; linear matrix inequality; closed-loop system; boundedness; exponential stability
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 04 Dec 2018 22:57
Last Modified: 04 Dec 2018 22:57
URI: http://vuir.vu.edu.au/id/eprint/37598
DOI: https://doi.org/10.1109/TAC.2017.2768165
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar